# SDR AALA201801099052

- Difficulty date: January 7, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 11,745 hours, 3,489 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151RF DELAMINATED BEYOND LIMITS.  REMOVED AND REPLACED THE FLOOR PANEL IAW MM 53-42-14.
